MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U415034RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for four out of four malfunctions; therefore, lot history reviews are currently being performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigations of the reported events are inconclusive for the reported material rupture.Based upon the available information, the definitive root cause for this event is unknown.The device(s) are labeled for single use.
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicated that model u415034rx pta balloon dilatation catheter allegedly experienced balloon rupture.This information was received from various sources.These malfunctions involved patients with no consequences.Two patients ranged from 76-83 years of age and 63-70 kgs.Of the reported patients, two was male and one were female.All remaining patient information was not provided.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10311009
Report Number2020394-2020-04957
Device Sequence Number824902
Product Code LIT
UDI-Device Identifier00801741056802
UDI-Public(01)00801741056802
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU415034RX
Device Catalogue NumberU415034RX
Device Lot NumberCMDX0446, CMDX0450, CMDU0249
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1